# SDR SWAA2022012662496

- Difficulty date: January 19, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP ; / [01] REPLACED AND PERFORMED GOOD TEST OF EMERGENCY LIGHT BATTERY PACK; M1673 PER AMM 33-51-06-960-805.; [02] VERIFIED CORRECTIVE ACTION 1
